MAUDE Adverse Event Report: Gyrus ACMI, Inc. POWERSEAL 5MM, 23CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION; Electrosurgical, Cutting & Coagulation & Accessories

Gyrus ACMI, Inc. POWERSEAL 5MM, 23CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION; Electrosurgical, Cutting & Coagulation & Accessories
Model Number PS-0523CJDA
Medical Device Problem Codes Failure to Deliver Energy (1211); Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction

Brand Name
POWERSEAL 5MM, 23CM, CURVED JAW SEALER & DIVIDER, DOUBLE-ACTION
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50782428
Report Number3011050570-2026-00907
Device Sequence Number10571169
Product Code GEI
UDI-Device Identifier00821925044531
UDI-Public00821925044531
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS-0523CJDA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/21/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown